I also have been diagnosed with hep c and refuse to recieve that for my life . I am healed and believe in healings . I feel great except for the issue with the b/p which is now under control and am waiting to start taking the diet pills to lose at least 20 lbs.
Is your doctor aware of your blood pressure problem?
You need to be careful because Adipex can cause your blood pressure to rise.
If you are going to take Adipex make sure to take the right precautions by taking your blood pressure frequently and taking your medication as prescribed. If you can be sure that Adipex is not causing your BP to rise to an unhealthy level, then your doctor may continue your use of the drug for your weight loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
Posted 9 Sep 2010 • 1 answer
Posted 8 Apr 2011 • 1 answer
Posted 10 Apr 2012 • 3 answers
Posted 18 May 2012 • 3 answers